# SDR AALA202311038340

- Difficulty date: November 1, 2023
- Submitted: November 4, 2023
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A320*
- Aircraft serial: 7046
- Aircraft time: 21,697 hours, 8,407 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 AND L3 DOOR ASSIST BOTTLES PRESSURE BELOW LIMITS. SERVICED R2 DOOR ASSIST BOTTLE (AALA202311038340) AND SERVICED L3 DOOR ASSIST BOTTLE (AALA202311039812) PER AMM 52-10-00.
